# SDR ASOA2016080115152

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 35,480 hours, 32,634 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Burned
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE BURN MARKS ON AFT EQUIPMENT BAY DOOR AT FWD EDGE LT SIDE.   FOUND TO BE OUT OF LIMITS IAW EC/TC REO 601R-53-00-115 REV H.  COMPLIED WITH DISPOSITION EA 25-2016-199 , SECTION 1 PERMANENT REPAIR , ITEMS 5-9.
